Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 7, Pages 1333–1345 (Mi de409)  

The Goursat problem for a second order hyperbolic equation of a special form

N. J. Yurchuk

V. I. Lenin Belorusskii State University

Full text: PDF file (1064 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.09.1967

Citation: N. J. Yurchuk, “The Goursat problem for a second order hyperbolic equation of a special form”, Differ. Uravn., 4:7 (1968), 1333–1345

Citation in format AMSBIB
\Bibitem{Yur68}
\by N.~J.~Yurchuk
\paper The Goursat problem for a second order hyperbolic equation of a special form
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 7
\pages 1333--1345
\mathnet{http://mi.mathnet.ru/de409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=231053}
\zmath{https://zbmath.org/?q=an:0162.41302}


Linking options:
  • http://mi.mathnet.ru/eng/de409
  • http://mi.mathnet.ru/eng/de/v4/i7/p1333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:94
    Full text:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022